# SDR AALA970629

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332AA
- Make and model: Boeing 767223
- Aircraft serial: 22331
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT AT PAX SEAT 23H INOPERATIVE.  REPAIRED WIRES PULLED FROM EMERGENCY EXIT LIGHT CONNECTOR AT PAX SEAT 23H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
